# SDR 4MZA20210505009

- Difficulty date: May 4, 2021
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N351PA
- Make and model: Amazon MK27
- Aircraft serial: 000062
- Aircraft time: 231 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 120094
- Part serial: A3M8W020038A0006
- Condition: Cracked
- Location: Motor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHEDULED MAINTENANCE, FOUND A CRACK IN THE MOTOR MOUNT OF SPARS 2 AND 5.
